Advances in psychiatry and nuerology


ISSN 1234-8279

ISSN on-line 2449-9315 

 

As of July 2026, the journal's publisher is Wroclaw Medical University: https://ppn.umw.edu.pl/en/about/.

 

CiteScore 2025: 0.4

MNiSW: 20

Index Copernicus 2023: 90.54

Editorial panel
Submitting and reviewing works online
  • Home page
  • >
  • Archive
  • >
  • issue 4
  • >
  • Extrapyramidal symptoms connected with a sudden discontinuation of risperidone treatment

Archive 1995–2023

2005, volume 21, issue 4
Article

Extrapyramidal symptoms connected with a sudden discontinuation of risperidone treatment

Małgorzata Luks1, Agnieszka Piróg-Balcerzak1
1. Samodzielna Pracownia Farmakoterapii Instytutu Psychiatrii i Neurologii w Warszawie
Farmakoterapia w Psychiatrii i Neurologii, 2005, 4, 403-408
Keywords: withdrawal, schizophrenia, EPS, antipsychotics
Summary

Extrapyramidal symptoms are the main group of side-effects connected with antipsychotic’s treatment. At this case report I describe a patient with all kinds of EPS - acathisia, dyskinesia, parkinsonism and dystomia. 25 year old patient JK diagnosed with schizophrenia for 5 years suffered intense dystonia connected with nape's muscles, oral and upper limbs dyskinesis after rapid risperidon withdrawal. Also, in different intensity, other EPS apper.
The reduction of dyskinesis, and the improvement of patient’s mental health has been reached by amisulpride and klonidyne treatment.

You have added an item to your cart
Restore password
Shopping cart (0)
No products in your cart
Font size
Contrast
Underlined links